# SDR GTIA2025081439046

- Difficulty date: August 12, 2025
- Submitted: August 14, 2025
- Operation: Air carrier
- Aircraft: N2565
- Make and model: Airbus A320-271N
- Aircraft serial: 11222
- Aircraft time: 9,641 hours, 4,233 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Egt Indication
- Condition: Illuminated
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ENG 2 EGT OVRLMT ON TOGA TAKEOFF-PERFORMED INSPECTION (GVI) OF THE ENG #2 EXHAUST AREA IAW AMM 72-00-00-210-812-A (REF TSM 71-00-00-810-855-A) OPS CHECK AND GVI INSPECTION GOOD. NO DEFECTS NOTED. A/C OK FOR SERVICE
